# SDR SWAA2025072493456

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8930S
- Make and model: Boeing 737-8
- Aircraft serial: 68382
- Aircraft time: 2,487 hours, 1,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 Ext
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY SLIDE LIGHT INOP AT R1 DOOR.  REPLACED THE LAMP IAW AMM 33?51?04. OPS OK.
